首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:On Bayesian credible sets, restricted parameter spaces and frequentist coverage
  • 本地全文:下载
  • 作者:Éric Marchand ; William E. Strawderman
  • 期刊名称:Electronic Journal of Statistics
  • 印刷版ISSN:1935-7524
  • 出版年度:2013
  • 卷号:7
  • 页码:1419-1431
  • DOI:10.1214/13-EJS806
  • 语种:English
  • 出版社:Institute of Mathematical Statistics
  • 摘要:For estimating a lower bounded parametric function in the framework of Marchand and Strawderman [6], we provide through a unified approach a class of Bayesian confidence intervals with credibility $1-\alpha$ and frequentist coverage probability bounded below by $\frac{1-\alpha}{1+\alpha. In cases where the underlying pivotal distribution is symmetric, the findings represent extensions with respect to the specification of the credible set achieved through the choice of a spending function, and include Marchand and Strawderman’s HPD procedure result. For non-symmetric cases, the determination of a such a class of Bayesian credible sets fills a gap in the literature and includes an “equal-tails” modification of the HPD procedure. Several examples are presented demonstrating wide applicability.
  • 关键词:Bayesian methods;credible sets;frequentist cov erage;lower bound;restricted parameter;spending function.
国家哲学社会科学文献中心版权所有